MathSciNet Relay Station
MathSciNet bibliographic data
MR2892704 65L10
Lin, Yingzhen; Niu, Jing; Cui, Minggen A numerical solution to nonlinear second order three-point boundary value problems in the reproducing kernel space. Appl. Math. Comput. 218 (2012), no. 14, 7362–7368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement